and evaluate the patient. Although the patient may not necessarily be retaining fluid, if the patient has potential liver damage from hepatitis c, the less strain on the liver the better. For this patient, I would discuss why the patient is on prednisone and ask him to stop this medication as it can cause restlessness, and can also reduce the effectiveness of nifedipine (Arcangelo, Peterson, Wilbur & Reinhold, 2017). I would ask the patient to monitor his blood pressure throughout the day due to this and make sure it is not dropping too low and also advise him to stand up slowly as the change in medication can cause him to become off balance if his pressure is dropping too much. Arcangelo, V. P., Peterson, A. M., Wilbur, V., & Reinhold, J. A. (Eds.). (2017). Pharmacotherapeutics for advanced practice: A practical approach (4th ed.). Ambler, PA: Lippincott Williams & Wilkins. Zisaki, A., Miskovic, L., & Hatzimanikatis, V. (2015). Antihypertensive drugs metabolism: an update to pharmacokinetic profiles and computational approaches. Current pharmaceutical design, 21(6), 806– 822. doi:10.2174/1381612820666141024151119
You've reached the end of your free preview.
Want to read both pages?